I take 10 mg and its really the only thing that I have noticed. No cough at all.
15 Jul 2012
This happens with the majority of blood pressure meds. Its a momentary drop in blood pressure when changing position. It can be eased by getting up slower. I have a habit of bolting out of my car when I'm running errands, and I'll get into a store and then it hits, lolol..one of these days I'm going to take out a row of canned foods, lol
- Ramipril Information for Consumers
- Ramipril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 31 Jul 2009
... have high blood pressure and I am not yet a diabetic. I am on the boarder line of becoming a diabetic. Recently I passed out and they believe it ...
2 answers • 6 Jan 2010
take losartin hct, need additional one to keep pressure down to 125-130/70, some have caused anoying cough or wheeze
3 answers • 6 Mar 2012
... doc prescribed norvasc which has been fine side effect and result wise except: the norvasc has given me fairly severe edema in my ankles and ...
2 answers • 29 May 2013
It interrupts my sleep and after a couple of months it gets worse. I do well with the beta blockers like Benicar, but it is so expensive! What can I ...
3 answers • 29 Sep 2013